# SDR QXEA2015092300494

- Difficulty date: September 18, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 85329540001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR LWR CHANNEL ASSY HAS CORROSION. REMOVED CHANNEL ASSY PN 85329540-001, REF SRM 51-42-05-02-01. J.  INSTALLED THRESHOLD CHANNEL ASSY, PN:85329540-001, REF SRM 51-42-05, NEW THRESHOLD CHANNEL.  RECEIVED NEW FWD PAX DOOR LWR CHANNEL ASSY PN:85329540-001.  REPLACEMENT OF FWD PAX DOOR THRESHOLD CHANNEL REQUIRED IF ANY EVIDENCE OF CORROSION IS FOUND, REF TASK CARD 6-53-1160-FWD PAX DR, WO:190607, ITEM 5. LOCATED AND DRILLED NEW THRESHOLD CHANNEL FOR FASTENER HOLES, REF SRM 51-40-07.
